# SDR UALA2012052302887

- Difficulty date: May 22, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,213 hours, 18,936 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA, FLOORBEAM STRUCTURE AT BS 365 HAS CORROSION FROM BL 0 TO RBL 52.  REMOVED DAMAGED UPPER TEE, INSTALLED REPAIR PER ECRA 5310.05513.
